On a theorem of Korenblum

Kristian Seip Department of Mathematical Sciences, Norwegian Institute of Technology

TBD mathscidoc:1701.332813

Arkiv for Matematik, 32, (1), 237-243, 1993.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 332 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{kristian1993on,
  title={On a theorem of Korenblum},
  author={Kristian Seip},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203543085345622},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={1},
  pages={237-243},
  year={1993},
}
Kristian Seip. On a theorem of Korenblum. 1993. Vol. 32. In Arkiv for Matematik. pp.237-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203543085345622.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved